No Cover Image

Journal article 144 views

Differential smoothness of skew polynomial rings / Tomasz Brzeziński; Christian Lomp

Journal of Pure and Applied Algebra, Volume: 222, Issue: 9, Pages: 2413 - 2426

Swansea University Author: Brzezinski, Tomasz

  • Accepted Manuscript under embargo until: 14th September 2018

Abstract

It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth.

Published in: Journal of Pure and Applied Algebra
ISSN: 00224049
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34892
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth.
College: College of Science
Issue: 9
Start Page: 2413
End Page: 2426